# SDR DALA2014123006835

- Difficulty date: December 19, 2014
- Submitted: December 31, 2014
- Operation: Air carrier
- Aircraft: N685DA
- Make and model: Boeing 757232
- Aircraft serial: 27588
- Aircraft time: 67,984 hours, 27,370 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Bs 680-740
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR THRESHOLD BS 680 - 740, LBL 60 CREASE BEAM CORRODED.  REMOVED CORROSION AND FOUND OUT OF LIMITS. R & R IAW SRM.
